# SDR AALA970468

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N863AA
- Make and model: Boeing 727223
- Aircraft serial: 21090
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 522/529
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGERS DAMAGED 2L AND 2R IN RADIUS BY DRILL BY ERROR, 4 SMALL DRILL HOLES.  STOP DRILL DAMAGED SPOTS.  INSTALLED INNER CHANNEL DOUBLER PER SRM 53-10-3.  (M)
